RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2000, Volume 272, Pages 186–196 (Mi znsl1369)  

This article is cited in 5 scientific papers (total in 5 papers)

Additive and multiplicative decompositions in multidimensional local fields

I. B. Zhukov, A. I. Madunts

Saint-Petersburg State University

Abstract: The paper is a continuation of a previous authors' paper on topology of higher local fields. A useful class of systems of topological generators for the additive and multiplicative groups is described here.

Full text: PDF file (183 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 116:1, 2987–2992

Bibliographic databases:

UDC: 512.623.6/7
Received: 21.08.2000

Citation: I. B. Zhukov, A. I. Madunts, “Additive and multiplicative decompositions in multidimensional local fields”, Problems in the theory of representations of algebras and groups. Part 7, Zap. Nauchn. Sem. POMI, 272, POMI, St. Petersburg, 2000, 186–196; J. Math. Sci. (N. Y.), 116:1 (2003), 2987–2992

Citation in format AMSBIB
\Bibitem{ZhuMad00}
\by I.~B.~Zhukov, A.~I.~Madunts
\paper Additive and multiplicative decompositions in multidimensional local fields
\inbook Problems in the theory of representations of algebras and groups. Part~7
\serial Zap. Nauchn. Sem. POMI
\yr 2000
\vol 272
\pages 186--196
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1811799}
\zmath{https://zbmath.org/?q=an:1118.12006}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 116
\issue 1
\pages 2987--2992
\crossref{https://doi.org/10.1023/A:1023454810652}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1369
  • http://mi.mathnet.ru/eng/znsl/v272/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Zhukov, “On ramification theory in the imperfect residue field case”, Sb. Math., 194:12 (2003), 1747–1774  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. Yu. Ivanova, “Topological $K$-groups of two-dimensional local fields”, J. Math. Sci. (N. Y.), 147:5 (2007), 7088–7097  mathnet  crossref  mathscinet
    3. S. S. Afanas'eva, B. M. Bekker, S. V. Vostokov, “The Hilbert symbol in multi-dimensional local fields for Lubin–Tate formal groups”, J. Math. Sci. (N. Y.), 192:2 (2013), 137–153  mathnet  crossref  mathscinet
    4. E. V. Ikonnikova, E. V. Shaverdova, “The Shafarevich basis in higher dimensional local fields”, J. Math. Sci. (N. Y.), 202:3 (2014), 410–421  mathnet  crossref  mathscinet
    5. A. I. Madunts, “Klassifikatsiya obobschennykh formalnykh grupp Lyubina–Teita nad mnogomernymi lokalnymi polyami”, Voprosy teorii predstavlenii algebr i grupp. 31, Zap. nauchn. sem. POMI, 455, POMI, SPb., 2017, 91–97  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:177
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019